Geometriae Dedicata

, Volume 8, Issue 4, pp 437–444

A generalization of Minkowski's inequality for plane convex sets

  • G. D. Chakerian
  • J. R. Sangwine-Yager
Article

DOI: 10.1007/BF00183259

Cite this article as:
Chakerian, G.D. & Sangwine-Yager, J.R. Geom Dedicata (1979) 8: 437. doi:10.1007/BF00183259

Copyright information

© D. Reidel Publishing Co 1979

Authors and Affiliations

  • G. D. Chakerian
    • 1
  • J. R. Sangwine-Yager
    • 1
  1. 1.Dept. of MathematicsUniversity of CaliforniaDavisU.S.A.

Personalised recommendations